Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Witt kernels of quadratic forms for purely inseparable multiquadratic extensions in characteristic 2


Author: Ahmed Laghribi
Journal: Proc. Amer. Math. Soc. 134 (2006), 2481-2486
MSC (2000): Primary 11E04, 11E81
Published electronically: April 13, 2006
MathSciNet review: 2213724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to give a complete answer to the question of hyperbolicity of nonsingular quadratic forms over purely inseparable multiquadratic extensions in characteristic $ 2$. This completes partial computations of Mammone and Moresi.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E04, 11E81

Retrieve articles in all journals with MSC (2000): 11E04, 11E81


Additional Information

Ahmed Laghribi
Affiliation: Laboratoire de Mathématiques de Lens EA 2462, Faculté des Sciences Jean Perrin, rue Jean Souvraz - SP18, F-62307 Lens, France
Email: laghribi@euler.univ-artois.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08649-7
PII: S 0002-9939(06)08649-7
Keywords: Nonsingular quadratic forms, Witt groups, Witt kernels, differential forms.
Received by editor(s): July 26, 2004
Received by editor(s) in revised form: January 7, 2005
Published electronically: April 13, 2006
Additional Notes: The author was supported by the European research network HPRN-CT-2002-00287 “Algebraic $K$-Theory, Linear Algebraic Groups and Related Structures”.
Communicated by: Lance W. Small
Article copyright: © Copyright 2006 American Mathematical Society